# SDR ABXA20140418110

- Difficulty date: April 18, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531694344201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOOR PANEL SUPPORTS UNDER PANEL 251T HAS CORROSION AROUND NUMEROUS CLIP NUTS.  R & R UPPER CARGO FLOOR PANELS SUPPORT SEAT TRACK PN 368-53-16-94344-201 UNDER PANEL 251T IAW SRM 51-40-02.  SDR INFO CORRODED LEVEL 2, PN 368-53-16-94344-201, PART NAME SEAT TRACK, SN NSN, STATION 1405.45 TO 1502.0, LBL 77.50.  ACFT WAS GNDED.
